Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Embedding subspaces of $ l\sp n\sb \infty$ into spaces with Schauder basis

Authors: Piotr Mankiewicz and Nicole Tomczak-Jaegermann
Journal: Proc. Amer. Math. Soc. 117 (1993), 459-465
MSC: Primary 46B20; Secondary 46B15
MathSciNet review: 1143019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that for sufficiently small $ \varepsilon > 0$ and any $ 0 < \delta < 1/2$, a random $ n$-dimensional subspace $ E$ of $ l_\infty ^N$, where $ N = (1 + \varepsilon )n$, has the property: whenever $ E$ is embedded into any $ (1 + \gamma )n$-dimensional space with a basis, where $ \gamma = c\delta \varepsilon $, then the embedding constant exceeds $ {c'}{n^{1/2 - \delta }}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46B15

Retrieve articles in all journals with MSC: 46B20, 46B15

Additional Information

PII: S 0002-9939(1993)1143019-4
Article copyright: © Copyright 1993 American Mathematical Society